# SDR FDEA202407030923

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 39,112 hours, 21,531 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT CABIN DOOR OPEN INDICATION AT CRUISE. PRESSURIZATION GOOD. INDICATION WENT OUT   DURING DECENT AT APPROX 10K FEET.  DOOR DISARM ALARM AT DOOR ALSO ALERTED IN   PASSENGER AREA.  .  RELEASED FOR SERVICE PER MEL : 52-XX-XX CAT : C EXP: 13JUL24 L1 DOOR CLOSED & LOCKED  INDICATION ON ECAM DOOR PAGE - INOP  .  SEE WIR 52-10/7295 FOR L1 DOOR SLIDE DISARM ALARM. PERFORMED L1 DOOR WARNING - ADJUSTMENT/TEST WITH ALL CKS GOOD. UNABLE TO DUPLICATED. NO 99 DAY HISTORY.
